# SDR R81R2016FA0000014

- Difficulty date: January 8, 2016
- Submitted: January 8, 2016
- Operation: General aviation
- Aircraft: N5187Y
- Make and model: Hughes OH-6A
- Aircraft serial: 6817358
- Engine: Allsn 250C20B
- System (JASC): 6210 · Main Rotor Blades
- Part: Abrasion Strip
- Condition: Departed
- Location: M/R Blad
- Part time: 50 hours
- Component: Blade
- Component part number: 500P2100305
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NOISE THEN IMMEDIATE SEVERE VIBRATION WHILE TRANSITIONING FROM HOVER TO FWD FLIGHT APPORXIMATELY 12" ABOVE GROUND TO ROTOR.  ACFT  WAS LANDED WITHOUT INCIDENT.  UPON ARRIVAL, ACFT WAS INSPECTED FOR ABNORMALITIES.  FOUND MAIN ROTOR BLADE L/E ABRASION STRIP MISSING FROM 1 BLADE.  ANOTHER BLADE WAS FOUND TO HAVE VISIBLE START OF STRIP OF STRIP DELAMINATION.  DEPARTED ABRASION STRIP WAS FOUND INTACT DIRECTLY AFT APPROXIMATELY 75 FT OF WHERE PILOR REPORTED START OF VIBRATION ON TRANSITION.  PERFORMED COIN TAP CHECK OF 3 REMAINING ROTOR BLADES.  583C- L/E ABRASION STRIP DEPARTED.
